# SDR USAA2009122893434

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 28,537 hours, 16,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1620 - MBJ-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT 12L INOPERATIVE.  FOUND LOOSE CONNECTOR AT 12L SEAT, RECONNECTED.  OPERATIONAL CHECK WAS GOOD.
